# SDR ASAA2019052429472

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,250 hours, 12,619 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP LT ILLUMINATED WITH RECALL, RESET W/ MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT. REF AMM 21-61-00-700-806-002, LEFT PACK/ZONE CONTROLLER BITE SHOWS NO FAULTS. REF AMM 21-61-06. CLEANED CONTROL CABIN TEMP SENSOR, FAN, FILTER. OPS TEST NORMAL.
